# SDR CA990119028

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C2B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Part time: 28,492 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE OIL QUANTITY DECREASED RAPIDLY IN CLIMB, 15 MINUTES AFTER TAKEOFF.  THE FLIGHT WAS DIVERTED. POST -FLIGHT INSPECTION FOUND AN OIL LEAK AT THE 6 O'CLOCK POSITION.  THE SCAVENGE O-RING WAS REPLACED AND A GROUND RUN INDICATED THE OIL LEAK WAS STILL A PROBLEM.  IN CONSULTATION WITH THE MANUFACTURER, IT WAS DETERMINED THE OIL LEAK WAS INTERNAL, SO THE ENGINE WAS REPLACED.  TOTAL CYCLES:  8,707.
